American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58B05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] Michel Benaim and Jean-Marc Gambaudo. Metric properties of the group of area preserving diffeomorphisms. Trans. Amer. Math. Soc. 353 (2001) 4661-4672. MR 1851187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ursula Gritsch. The homotopy type of hyperbolic monopole orbit spaces. Proc. Amer. Math. Soc. 128 (2000) 3453-3460. MR 1676340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] David E. Hurtubise. The Floer homotopy type of height functions on complex Grassmann manifolds. Trans. Amer. Math. Soc. 349 (1997) 2493-2505. MR 1401774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] P. V. Semenov. Counterexample to a problem of Geoghegan-West. Proc. Amer. Math. Soc. 124 (1996) 939-943. MR 1317050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Diane Kalish. Erratum to: ``Homotopy type of path spaces'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 116} (1992), no.\ 1, 259--271; MR1097347 (92k:58019)] . Proc. Amer. Math. Soc. 118 (1993) MR 1212280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Diane Kalish. Homotopy type of path spaces . Proc. Amer. Math. Soc. 116 (1992) 259-271. MR 1097347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Katsuro Sakai. A function space triple of a compact polyhedron into an open set in Euclidean space . Proc. Amer. Math. Soc. 108 (1990) 547-555. MR 991709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jan van Mill. A homeomorphism on $s$ not conjugate to an extendable homeomorphism . Proc. Amer. Math. Soc. 105 (1989) 250-253. MR 931739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] W. Kryszewski, B. Przeradzki and S. Wereński. Remarks on approximation methods in degree theory . Trans. Amer. Math. Soc. 316 (1989) 97-114. MR 929237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] P. T. Church and J. G. Timourian. Critical values of Fredholm maps . Proc. Amer. Math. Soc. 104 (1988) 993-998. MR 964885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Raymond Y. Wong. A Hilbert cube L-S category . Proc. Amer. Math. Soc. 102 (1988) 720-722. MR 929009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Vo Thanh Liem. On infinite deficiency in ${\bf R}\sp \infty$-manifolds . Trans. Amer. Math. Soc. 288 (1985) 205-226. MR 773057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] James P. Henderson. Recognizing $\sigma$-manifolds . Proc. Amer. Math. Soc. 94 (1985) 721-727. MR 792291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Katsuro Sakai. Each ${\bf R}\sp{\infty }$-manifold has a unique piecewise linear ${\bf R}\sp{\infty }$-structure . Proc. Amer. Math. Soc. 90 (1984) 616-618. MR 733416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] John J. Walsh. Homological embedding properties of the fibers of a map and the dimension of its image . Proc. Amer. Math. Soc. 85 (1982) 135-138. MR 647912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Margie Hale. Homeomorphism groups of some direct limit spaces . Proc. Amer. Math. Soc. 85 (1982) 661-665. MR 660625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Nishan Krikorian. Invariance of domain in Banach spaces . Proc. Amer. Math. Soc. 60 (1976) 367-368. MR 0426017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Richard E. Heisey. Open subsets of $R\sp{\infty }$ are stable . Proc. Amer. Math. Soc. 59 (1976) 377-380. MR 0425974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Richard A. Graff. On paracompact subsets of linear topological spaces . Proc. Amer. Math. Soc. 53 (1975) 361-366. MR 0400282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Richard E. Heisey. Manifolds modelled on $R\sp{\infty }$ or bounded weak-*\ topologies . Trans. Amer. Math. Soc. 206 (1975) 295-312. MR 0397768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Richard E. Heisey. Partitions of unity and a closed embedding theorem for $(C\sp{p},b\sp*)$-manifolds . Trans. Amer. Math. Soc. 206 (1975) 281-294. MR 0397767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Charles A. Riley. An extension of a theorem of Bessaga . Proc. Amer. Math. Soc. 48 (1975) 231-235. MR 0402797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] T. A. Chapman and R. Y. T. Wong. On homeomorphisms of infinite dimensional bundles. III . Trans. Amer. Math. Soc. 191 (1974) 269-276. MR 0415627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Raymond Y. T. Wong. On homeomorphisms of infinite-dimensional bundles. I . Trans. Amer. Math. Soc. 191 (1974) 245-259. MR 0415625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] T. A. Chapman and R. Y. T. Wong. On homeomorphisms of infinite dimensional bundles. II . Trans. Amer. Math. Soc. 191 (1974) 261-268. MR 0415626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Wesley E. Terry. Conditions for a TVS to be homeomorphic with its countable product . Trans. Amer. Math. Soc. 190 (1974) 233-242. MR 0338725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] T. A. Chapman. Cell-like mappings of Hilbert cube manifolds: Applications to simple homotopy theory. Bull. Amer. Math. Soc. 79 (1973) 1286-1291. MR 0326740.
Abstract, references, and article information   
View Article: PDF

[28] William H. Cutler. Coverings of infinite-dimensional spheres . Proc. Amer. Math. Soc. 38 (1973) 653-656. MR 0319221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] William H. Cutler. Deficiency in $F$-manifolds . Proc. Amer. Math. Soc. 34 (1972) 260-266. MR 0298710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Peter Renz. Smooth extensions in infinite dimensional Banach spaces . Trans. Amer. Math. Soc. 168 (1972) 121-132. MR 0298712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 33 found      Go to page: 1 2